Acetaminophen
How Much Tylenol Are You Taking?

How Much Tylenol Are You Taking?

The case: Death of a 39 year old female, acute liver failure; 4 days following administration of second Covid vaccine.

Description of events by Family/Friend’s post states: “she got the second Covid shot like 4 days ago. She started having body chills & aches, started running a fever too. Couldn’t eat or drink. Took Tylenol for 3 days. Her mom took her to the ER yesterday. They said it was attacking her liver. They life-flighted her to a trauma unit yesterday. She wasn’t responding to the medicine. Her heart stopped tonight.”

This is a tragic case. Our heartfelt condolences go out to the family and those who loved this beautiful young mother. Out of respect for their process of grieving, we are not posting direct links to her pictures or posts. One in particular though, directly blames the vaccine for her death, and it’s clear that this family member has misunderstood the diagnosis and which substance doctors were referring to when they stated that’ “it” attacked her liver.’- what they are referring to is the Tylenol, not the vaccine. Liver toxicity has not been recorded as an adverse effect of vaccination. The vaccine ingredients are not liver toxic. Tylenol however is a different story.

Tylenol, also called acetaminophen or paracetamol, is a widely used drug that is sold over the counter. In other words, you do not need a prescription to buy it. It is the most commonly used drug world wide for the treatment of minor body aches, pain, and fever. In addition, Tylenol (acetaminophen) is also the second ingredient in many controlled narcotic pain relievers like Vicodin, Norco and Tylenol with codeine.

Tylenol is metabolized in the liver. In large doses or extended use it is well known to be extremely liver toxic.

Liver failure secondary to Tylenol toxicity accounts for about 500 US deaths per year. Annually, there are 100,000 calls to poison control concerning Tylenol in the US, 50,000 ER visits and around 10,000 hospitalizations. It is the most common non-narcotic overdose each year.

Tylenol comes in 2 common dosages for adults; 325mg or “extra strength” 500mg tablets. The standard dose for an average weight adult is 625-1000mg per dose and can be taken every 4 hours as needed for pain/fever…….However, the most overlooked part of the dosing guidelines for Tylenol is it’s maximum daily allowance of 3000-4000mg. If you do some quick math, you can see that if you take a 24 hour period of time and divide it by 4, you will be taking 6 doses. Taking it this way puts you somewhere between 3,900-6,000mg per day. That is enough Tylenol to cause significant toxicity, especially over the course of multiple days. If you exceed the recommended dosage by taking extra doses or more than recommended per dose, then you very quickly blow past the toxicity threshold. Unfortunately, due to the benign public perception of Tylenol, this is not uncommon.

Body aches and fever are commonly associated with Covid infection. These symptoms are also common following Covid vaccine administration. Tylenol can be an excellent way to get relief from these symptoms, safely at home, without a prescription. It is important that individuals adhere to both the recommended individual dose, and the daily maximum allowed dose when using this drug, to avoid liver toxicity. It is also important to consider your individual size when taking over the counter medications, as standard adult dosing is based on (about)100lbs. (The individual who died from liver toxicity was a very small woman, probably borderline 100lbs). If you have known liver disease, Tylenol is not for you. If you are a daily or frequent user of alcohol, Tylenol may not be right for you, speak to your doctor first.

While we do not have all of the details in this specific case, it is very likely that her liver failure and ultimate death was caused by prolonged/overuse use of a medication that is known to be liver toxic.

https://www.mdlinx.com/…/5-commo…/5e75uCxRpDo0XQTFZQaK21

%d bloggers like this: